doxazosin 1mg: Hi does anyone take 1 or 2 mg of... - Thyroid UK

Thyroid UK
101,240 members115,502 posts

doxazosin 1mg

Hi

does anyone take 1 or 2 mg of doxazosin if so do you experience side effects

9 Replies
oldestnewest

Palpitations initially, but I now tolerate 4mg. The starting dose should be 1mg, but mine was 2mg.

Reply

Hi

I am taking 6 mg of doxazosin and I do not feel any side effects..have you talked with your GP? probably you need to stop taking them..

Reply

What are you taking it for? Hypertension? As a woman I wouldn't touch it with a bargepole as it can cause urinary tract problems and in the long term incontinence as it effects the bladder muscle tone. I've just changed from Losartan to Candesartan and within 4 days my blood pressure has dropped from 140 to 130 and even 127.

Reply

Hi Iv been taking 8mg modified release for a few years. Was banged straight on this dose and told to take it at night due to it making you dizzy. This is on top of ramipril and metoprolol. My bp is still regularly high...Drs now say it's white coat hypertension! Anyhow I've not noticed any specific side effects. Didn't know about it affecting water works either 😮

Reply

Hi Nikimoz, have you tried monitoring your BP yourself. I bought the same one they use at my GPs and used to take BP on waking, after exercise, noon and bedtime. I typically have low BP And heart rate when am not in stressful surroundings ie anywhere where doctors are. This was basically to prove T3 wasn't causing an increase in BP as when I go to the doctors BP goes through the roof and they wanted to medicate me. Showed my data and it was agreed mine is white coat, well any medic syndrome really! At least you could prove to yourself and if necessary the doctor. Or you could ask for a 24 hour BP monitor machine from the doctor. That would put your mind at rest anyway.

1 like
Reply

Iv had the 24 he thing twice and both times they said the same. My question was well why am I on so much bp medication?? But dr says it's being maintained? I'm sure it's thyroid related but they don't seem to listen 😑

Reply

Tell them you want your hormone levels checked!! You need to have them checked!

1 like
Reply

I was put on 4mg...horrid side effects of fainting and then waterworks problems...had to come off it. It had been prescribed by my endo, to get my blood pressure down to be able to have a parathyroidectomy,I went back to my gp, who said it would have been his last resort drug!!, also sent me for a second opinion and pleased to say I had the operation yesterday.

Reply

I have not noticed any thing so far the vet 2 years

Reply

You may also like...